MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INSIGNIA ANTERIOR CERVICAL PLATE SYTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE, INC. INSIGNIA ANTERIOR CERVICAL PLATE SYTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 136-2-14014; 136-2-34014
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been removed from the patient nor has the identifying lot number been provided.
 
Event or Problem Description
After a few weeks the superior level screw backed out in the 4 level insignia plate.

Brand Name
INSIGNIA ANTERIOR CERVICAL PLATE SYTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
MDR Report Key11821927
Report Number2027467-2021-00028
Device Sequence Number19910550
Product Code KWQ
UDI-Device Identifier00190376266619
UDI-Public(01)00190376266619(11)200725;(01)00190376266169(11)200726
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200995
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number136-2-14014; 136-2-34014
Device Catalogue Number136-2-14014; 136-2-34014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR